# SDR ASAA2014030807103

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 20,853 hours, 6,425 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Module
- Part number: D43456001
- Part serial: 2082
- Condition: Failed
- Location: Annunciator
- Part time: 63,321 hours, 35,375 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC P/RST LIGHT BLINKS ON/OFF W NO ASSOCIATED INDICATIONS.  ACFT GROUNDED.  VERIFIED F/O'S FMC P/RST MODULE IS A HARD FAIL.  REPLACED ANNUNCIATOR MODULE REF, MM 22-11-32-000-801.  OPS CK OK. ETOPS GROUND VERIFICATION OPS CK OK.
